MathSciNet Relay Station
MathSciNet bibliographic data
MR2533975 37B05 (11K36)
Chabert, Jean-Luc; Fan, Ai-Hua; Fares, Youssef Minimal dynamical systems on a discrete valuation domain. Discrete Contin. Dyn. Syst. 25 (2009), no. 3, 777–795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement